# SDR 95ZZZX2950

- Difficulty date: May 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36590
- Make and model: Piper PA-32RT-300
- Aircraft serial: 32R7885197
- Engine: Lyc IO540K1G5
- System (JASC): 7414 · Magneto/Distributor
- Part: Contact Assy
- Part number: 10382585
- Condition: Tip Broken
- Location: Rt Mag
- Part time: 28 hours
- Component: D6LN3000
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT NOTED A DEAD MAG IN THE RIGHT POSITION.  INVESTIGATION REVEALED THE POINTS NOT OPENING.  CONTACT ASSEMBLY HAS TIP BROKEN OFF.  PART TOTAL TIME 30 HRS.  TCM IGNITION SB 651 COVERS THIS, BUT IS NOT WELL KNOWN.  RECOMMEND ALERT BE ISSUED.
